# SDR R61A2024121700587

- Difficulty date: December 4, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N760YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000937
- Aircraft time: 3,404 hours, 2,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: REAR FUSELAGE LOWER SKIN HAS THROUGH DAMAGE NEAR WIFI ANTENNA MOD.  REPAIRED IAW 170EA-53-30-007MR, ETD2024-170-900614, ETD2024-170-900620, ETD2024-170-900621, ETD2024-170-900639, ETD2024-170-032298.
